# SDR UIEA2015102700595

- Difficulty date: October 26, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 66,012 hours, 10,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, CHECK FOUND PIECE OF SKIN MISSING ON FUSELAGE, STATION 2638 - 2658, BL 310 RT, TEMPORARY REPAIR MADE ON FUSELAGE SKIN IAW EO 4453B153, 4453B154 & 4453B155 ALL PART 1.
